# SDR AALA202403195506

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,594 hours, 37,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 HATCH CONTROL HANDLE PUSH PLATE CRACKED. REPLACED PUSH PLATE PER AMM 52-21-11.
